# SDR CALA2019121302181

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 57,367 hours, 24,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347721920000
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41 RIGHT AFT OF FRAME 63 (A3NB-25-3-6242) PER HAECO LCQ REF. NO. 9292179 GENERATED BY V052030. REMOVED AND REPLACED STR 41R, FR61 TO FR64 IAW A319 SRM 51-72-11 -911-001 STEP 2D(1-5). PERFORMED BY SUPER V052030, MECH V927540, INSP BY V901665(LC-92).
